# SDR DXTA2025123106347

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 16,634 hours, 10,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: F241102
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOUT MED INOP. ALSO FORWARD FACING EMERGENCY LIGHT ON LEFT SIDE IS FLICKERING. PLEASE SEE PHOTO/ VIDEO CORRECTIVE ACTION: REMOVED #1 E-BATT PN 6430028-1 SN F24-11024 AND INSTALLED A NEW BATT PN 6430028-1 SN K2511703. REMOVED #4 E-BATT PN 6430028-1 SN F25-11360 AND INSTALLED A NEW BATT PN 6430028-1 SN K25-11702.OPS CHECKS GOOD AT THIS TIME. WORK REF CE680 MM 33-50-10 & 33-50-00.
